Quasilinear asymptotically periodic elliptic equations with critical growth
By Haendel F. Lins, Elves A. B. Silva. 2009
69 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/2d7d392a6467e6219a40ce1ea248edfdabe6cb78
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
In Mathematical Physics
Citations in the corpus
- Quasilinear elliptic equations with critical growth via perturbation method (2013, unknown): “, [1–3,8,10,13,14,21,23–29,31,34,35] and references therein).”
- Positive solutions of an asymptotically periodic Schrödinger–Poisson system with critical exponent☆ (2016, background): “The following two lemmas are taken from [34].”